# SDR WX0A2016032873110

- Difficulty date: March 22, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N421NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53275
- Aircraft time: 43,919 hours, 37,820 cycles
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH AT 6000 MSL, AUTO-THROTTLE COMMANDED FULL POWER & DISCONNECTED, RESULTING IN BOTH ENGS OVER SPEED.  AIRSPEED WAS 170 KTAS EPR 2.10-2.12 N1 APROX 105% &  FLASHING LESS THAN ONE SECOND.
